# SDR DALA2015030601910

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 35,953 hours, 24,809 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Migrated
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND L1 DOOR SLIDE PARACHUTE PINS MIGRATED OUT OF POSITION. REPLACED L1 DOOR SLIDE ASSY IAW WC 2561-9004, SB873231. COMPLIED WITH RII INSPECTION IAW TOPP 40-30-05 AND TOPP 40-10-20, RS238849 RII, LP 6620958.
